| Catalog Number |
GAL-001 |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation reviewed manufacturing records and system log files from the case.Analysis determined the observed crash was caused by a software related malfunction (loss of animation and image progressing to system shutdown).This mdr was submitted because recurrence of this malfunction could result in serious injury.
Event or Problem Description
The physician initiated tilt during a galaxy-assisted bronchoscopy procedure, at which time the time count was present on the screen but the c-arm graphics were missing from the right side.A system error then occurred, and the system shut down.The physician was able to perform biopsies before the shutdown.The system was restarted, and the procedure was completed.No patient harm was reported.